Alert archive / Tennessee / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 96, NWS Nashville, TN

June 27, 20134 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 27, 2013, 1:05 AM CDT for 4 counties in Tennessee. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2013, 1:05 AM CDT (06:05 UTC)
Expired
Jun 27, 2013, 1:45 AM CDT
In force
40 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Benton County, TN, Hickman County, TN, Humphreys County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 125 km from the middle of the area, began a volume at 06:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 1:25 AM CDTTSTM WND DMGLobelville, TNTREE DOWN ALONG HIGHWAY 13 AT MILE MARKER 17 NEAR LOBELVILLE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 9:55 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS54 KOHX 270605
SVROHX
TNC005-081-085-135-270645-
/O.NEW.KOHX.SV.W.0096.130627T0605Z-130627T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
105 AM CDT THU JUN 27 2013

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN PERRY COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN BENTON COUNTY IN MIDDLE TENNESSEE...
  WEST CENTRAL HICKMAN COUNTY IN MIDDLE TENNESSEE...
  SOUTHWESTERN HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 145 AM CDT

* AT 102 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SHORT LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING ONE INCH 
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE LINE OF 
STORMS EXTENDED FROM JUST SOUTH OF WAVERLY IN HUMPHREYS COUNTY TO 
NEAR HOLLIDAY IN BENTON COUNTY. THE LINE OF STORMS WAS MOVING 
SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  I-40 NEAR THE TENNESSEE RIVER...LOBELVILLE AND MOUSETAIL LANDING
  STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM THURSDAY
MORNING FOR CENTRAL TENNESSEE.

&&

LAT...LON 3586 8821 3602 8788 3576 8755 3554 8799
      3561 8804 3569 8802 3572 8804 3576 8799
      3581 8798 3581 8802 3583 8803 3585 8805
      3583 8808 3584 8819
TIME...MOT...LOC 0604Z 337DEG 21KT 3592 8800

$$

FORECASTER:BOYD
2 follow-up statements
327 
WWUS54 KOHX 270615
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
115 AM CDT THU JUN 27 2013

TNC005-081-085-135-270645-
/O.CON.KOHX.SV.W.0096.000000T0000Z-130627T0645Z/
PERRY TN-BENTON TN-HICKMAN TN-HUMPHREYS TN-
115 AM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
HUMPHREYS...WEST CENTRAL HICKMAN...SOUTHEASTERN BENTON AND NORTHERN
PERRY COUNTIES UNTIL 145 AM CDT...

AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES SOUTH OF NEW
JOHNSONVILLE...OR 14 MILES SOUTHEAST OF CAMDEN...MOVING SOUTHEAST AT
25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOUSETAIL LANDING STATE PARK...I-40 NEAR THE TENNESSEE RIVER AND
  LOBELVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR CENTRAL TENNESSEE.

LAT...LON 3584 8812 3586 8808 3594 8788 3576 8755
      3554 8799 3561 8804 3569 8802 3572 8804
      3576 8799 3581 8798 3581 8802 3583 8803
      3585 8805 3583 8808
TIME...MOT...LOC 0615Z 337DEG 21KT 3586 8797

$$

BOYD
825 
WWUS54 KOHX 270627
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
127 AM CDT THU JUN 27 2013

TNC005-085-270636-
/O.CAN.KOHX.SV.W.0096.000000T0000Z-130627T0645Z/
BENTON TN-HUMPHREYS TN-
127 AM CDT THU JUN 27 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HUMPHREYS AND
SOUTHEASTERN BENTON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR CENTRAL TENNESSEE.

LAT...LON 3576 8799 3577 8795 3581 8794 3581 8793
      3582 8788 3580 8785 3584 8782 3584 8778
      3576 8755 3554 8799 3561 8804 3569 8802
      3572 8804
TIME...MOT...LOC 0626Z 337DEG 21KT 3575 8788

$$

TNC081-135-270645-
/O.CON.KOHX.SV.W.0096.000000T0000Z-130627T0645Z/
PERRY TN-HICKMAN TN-
127 AM CDT THU JUN 27 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
HICKMAN AND NORTHERN PERRY COUNTIES UNTIL 145 AM CDT...

AT 125 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 10 MILES
NORTH OF LINDEN...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MOUSETAIL LANDING STATE PARK AND LOBELVILLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT
THURSDAY MORNING FOR CENTRAL TENNESSEE.

LAT...LON 3576 8799 3577 8795 3581 8794 3581 8793
      3582 8788 3580 8785 3584 8782 3584 8778
      3576 8755 3554 8799 3561 8804 3569 8802
      3572 8804
TIME...MOT...LOC 0626Z 337DEG 21KT 3575 8788

$$

BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:33 AM CDT, 32 minutes earlier.

Area forecast discussion, Jun 27, 12:33 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1233 AM CDT THU JUN 27 2013

.MESOSCALE UPDATE...
TWO SEPERATE MESO CONVECTIVE SYSTEMS DROPPING DOWN INTO THE
NORTHERN PART OF THE TENNESSEE VALLEY AT THIS TIME WITH THE STRONGEST
CONVECTION IN MID STATE CURRENTLY OVER WESTERN AREAS AND
SPECIFICALLY IN HUMPHREYS COUNTY AT 0530Z. LATEST RUC RUN SHOWS
850 MBAR TROUGH DOWN THROUGH MIDDLE TENNESSEE JUST EAST OF
INTERSTATE 65 SEPERATING THE TWO MCS'S.

BOYD

&&

.PREV DISCUSSION... /ISSUED 1207 AM CDT THU JUN 27 2013/

AVIATION 06Z DISCUSSION...
SHORTWAVE WILL CONTINUE TO MOVE ACROSS THE MID STATE OVERNIGHT. AN
AREA OF SHOWERS AND TSTMS WILL MOVE ACROSS NORTHERN AREAS AND TO
THE SOUTH OF THE TAF SITES BY 10Z. TSTM REDEVELOPMENT WILL AGAIN
BE POSSIBLE ACROSS EASTERN PORTIONS OF THE MID STATE AFT 18Z ON THU.
HOWEVER...LESS COVERAGE CAN BE EXPECTED AS OVERALL...THE AIRMASS
WILL BE DRIER.

PREV DISCUSSION... /ISSUED 847 PM CDT WED JUN 26 2013/

MESOSCALE UPDATE...A COUPLE OF LINES OF STORMS BEING WATCHED. THE
FIRST COMING DOWN INTO WEST KY APPEARS STRONG TO MARGINALLY SEVERE
WITH 50-55 MPH WINDS EXPECTED BY THE PADUCAH OFFICE. THIS LINE OF
STORMS SHOULD REACH OUR NORTHWEST COUNTIES ABOUT 10 PM. ANOTHER
LINE OF STORMS ROUGHLY FROM EVANSVILLE TO LOUISVILLE LOOKS SEVERE.
THIS LINE WILL DROP DOWN TO OUR NORTH CENTRAL AND NORTHEAST
COUNTIES AROUND MIDNIGHT...AND MAY STILL BE PRODUCING SEVERE
WINDS.

THE EVENING SOUNDING SHOWS CAPES JUST OVER 2 KJ/KG. SHEAR AND WINDS
INDICATE CONTINUED UPDRAFT SUPPORT FOR INCOMING STORMS. SOUTHWEST
TO WEST LOW LEVEL JET SETTING UP WILL ADD SUPPORT FOR
STORMS...ESPECIALLY INTO OUR NORTHEAST COUNTIES LATE TONIGHT.

13

PREV DISCUSSION...

627 PM CDT WED JUN 26 2013

MESOSCALE UPDATE...QUIET EVENING SO FAR IN MID TN AS WE WATCH
CONVECTION EVOLVE A LITTLE MORE SLUGGISHLY THAN ANTICIPATED OVER
THE OHIO VALLEY. NOT A LOT OF SEVERE REPORTS UP THERE YET...MORE
HEAVY RAIN. HOWEVER...SHORT RANGE MODELS CONTINUE TO INDICATE MORE
CONVECTIVE DEVELOPMENT OVER SOUTHERN IL AND SE MO...WITH ACTIVITY
SINKING SOUTHWARD INTO MID TN AFTER 9 PM. ATMOSPHERE SHOULD BE
PLENTY UNSTABLE AS THIS ACTIVITY MOVES IN WITH CAPES STILL
AOA 2 KJ/KG. SO...OUR MAIN FOCUS FOR THE NEXT COUPLE OF HOURS
WILL BE WATCHING THE EVOLUTION OF STORMS AND POTENTIAL MCS INTO
WEST KY. ALSO...WE WILL GET NEW UPPER AIR RESULTS...WITH DATA
BEING COLLECTED AT THIS TIME.

13

PREV DISCUSSION... /ISSUED 331 PM CDT WED JUN 26 2013/

DISCUSSION...
UNSETTLED PATTERN IS EXPECTED FOR THE WEEK AHEAD WITH INCREASING H5
NORTHWEST FLOW THE NEXT FEW DAYS FOLLOWED BY A BROAD WESTWARD
DRIFTING UPPER TROUGH EARLY NEXT WEEK. OVERALL...THIS PATTERN
SHOULD CAUSE SOMEWHAT ABOVE AVERAGE CLOUD COVER AND RAIN CHANCES
WITH SLIGHTLY BELOW AVERAGE MAX TEMPS FOR THIS TIME OF YEAR.

H5 FLOW WILL BECOME MORE NORTHWESTERLY TONIGHT INTO SATURDAY AS SW
U.S. RIDGE BUILDS AND EDGES WESTWARD...WHILE BROAD TROUGH DEVELOPS
ACROSS THE GREAT LAKES. THIS OPENS THE DOOR FOR ORGANIZED STORMS
TO APPROACH FROM THE NORTHWEST...ESPECIALLY TONIGHT WITH A
POSSIBLE MCS. ALL AREAS WILL SEE AT LEAST A CHANCE FOR STORMS THIS
EVENING BUT BEST COINCIDING MOISTURE LIFT AND INSTABILITY APPEAR TO
ALIGN ACROSS THE NORTHEAST HALF OF MIDDLE TN LATE TONIGHT.
UNSTABLE AIRMASS COMBINED WITH DECENT SHEAR COULD CAUSE SOME
STRONG TO SEVERE STORMS OVERNIGHT. MORE STORMS POSSIBLE AGAIN
THURSDAY/FRIDAY AS TWO MORE WEAK S/W APPROACH IN THE NW FLOW.

THE NW FLOW PATTERN WILL ALSO ALLOW A COUPLE WEAK FRONTS/OUTFLOWS
TO MOVE INTO MIDDLE TN THURSDAY AND FRIDAY. MODELS AGREE ON A
BETTER SURGE ARRIVING SATURDAY...WITH THE FRONT MOVING THROUGH
ALL OF MIDDLE TN THEN STALLING EAST OF OUR REGION ON SUNDAY. THIS
SHOULD CAUSE MAX TEMPS TO BE A FEW DEGREES BELOW AVERAGE THIS
WEEKEND.

FOR SUNDAY NIGHT THROUGH WEDNESDAY...THE GREAT LAKES H5 LOW
GRADUALLY SLIPS SOUTHWESTWARD TO THE OHIO VALLEY BY LATE
SUNDAY...THEN FURTHER WEST TO THE MIDDLE OF THE U.S. BY NEXT
WEDNESDAY. AT THE SURFACE...THE STALLED FRONT TO OUR SOUTHEAST
WILL GRADUALLY SPREAD BACK TO THE WEST. EXPECT FRONT TO BE NEAR
MIDDLE TN ON MONDAY THEN MOVE FURTHER WESTWARD TUE/WED. MEAN
HUMIDITIES WILL INCREASE MONDAY THROUGH WEDNESDAY AS FLOW BECOMES
MORE SOUTHERLY AT ALL LEVELS. THUS...EXPECT ABOVE AVERAGE CLOUD
COVER AND CHANCES FOR AFTERNOON AND EVENING STORMS...WITH DAYTIME
MAX TEMPS CONTINUING TO BE A BIT LOWER THAN AVERAGE.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jun 26, 6:02 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
602 PM CDT WED JUN 26 2013

TNZ005>011-022>034-056>066-075-077>080-093>095-272315-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
602 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

HERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE TONIGHT...DEVELOPING GENERALLY FROM NORTH TO SOUTH
AFTER 9 PM. MAIN CONCERNS WILL BE DAMAGING WINDS AND LARGE
HAIL...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. THE GREATEST
POTENTIAL FOR SEVERE STORMS WILL BE OVER THE FAR NORTHERN AND
EASTERN COUNTIES OF THE MID STATE BETWEEN 9 PM AND 1 AM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

13

In the hours before

Special weather statement, Jun 26, 11:24 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1124 PM CDT WED JUN 26 2013

TNZ022-270515-
BENTON-
1124 PM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON COUNTY...

AT 1122 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SPRINGVILLE...MOVING SOUTH AT 30
MPH.

SOME LOCATIONS IN THE PATH INCLUDE BIG SANDY AND CAMDEN.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM...AS WELL AS EXCESSIVE RAINFALL AND ABUNDANT LIGHTNING.

LAT...LON 3612 8822 3626 8809 3636 8810 3636 8804
      3610 8794 3603 8800 3600 8800 3599 8802
      3596 8802 3594 8799 3594 8793 3588 8793
      3585 8795 3584 8821

27
Special weather statement, Jun 26, 11:28 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1128 PM CDT WED JUN 26 2013

TNZ009>011-031-033-270530-
CLAY-JACKSON-MACON-OVERTON-PICKETT-
1128 PM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...JACKSON...MACON...OVERTON
AND PICKETT COUNTIES...

AT 1124 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20
MILES NORTH OF LAFAYETTE...TO 15 MILES NORTH OF BYRDSTOWN...
MOVING SOUTHEAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MOSS...DALE HOLLOW LAKE...
CELINA...RED BOILING SPRINGS...STANDING STONE STATE PARK AND
WHITLEYVILLE.

BRIEF WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...
WHICH WILL BE CAPABLE OF BREAKING BRANCHES AND DOWNING SHALLOW
ROOTED TREES. IN ADDITION...YOU CAN EXPECT FREQUENT AND DANGEROUS
LIGHTNING STRIKES...TORRENTIAL DOWNPOURS...AND SMALL HAIL.

LAT...LON 3663 8517 3641 8511 3639 8512 3643 8583
      3663 8596 3662 8549 3663 8532

19
Special weather statement, Jun 27, 12:12 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1212 AM CDT THU JUN 27 2013

TNZ022-024-056-057-270545-
BENTON-HICKMAN-HUMPHREYS-PERRY-
1212 AM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HICKMAN...HUMPHREYS AND
PERRY COUNTIES...

AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR WAVERLY...MOVING SOUTHEAST AT 30
MPH.

SOME LOCATIONS IN THE PATH INCLUDE WAVERLY...HURRICANE MILLS AND
BUCKSNORT.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3575 8801 3576 8799 3581 8798 3581 8801
      3616 8800 3624 8780 3573 8745 3560 8801

BOYD
Local storm report, Jun 27, 12:16 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1216 AM CDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     TSTM WND DMG     DOVER                   36.48N  87.84W
06/26/2013                   STEWART            TN   LAW ENFORCEMENT

            AN OLDER...SMALL...WEAK AND SHALLOW ROOTED TREE WAS
            BLOWN DOWN IN DOVER

&&

EVENT NUMBER OHX1300530

21
Special weather statement, Jun 27, 12:45 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 AM CDT THU JUN 27 2013

TNZ022-024-056-057-270630-
BENTON-HICKMAN-HUMPHREYS-PERRY-
1245 AM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HICKMAN...HUMPHREYS AND
PERRY COUNTIES...

AT 1243 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR CAMDEN...MOVING SOUTHEAST AT 35
MPH.

SOME LOCATIONS IN THE PATH INCLUDE CAMDEN...NEW JOHNSONVILLE...I-40
NEAR THE TENNESSEE RIVER...HURRICANE MILLS...BUCKSNORT AND
LOBELVILLE.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3611 8822 3626 8795 3624 8794 3624 8785
      3610 8763 3605 8755 3599 8753 3599 8745
      3590 8732 3553 8791 3566 8803 3571 8804
      3581 8798 3581 8802 3585 8805 3584 8819
      3588 8823

BOYD
Special weather statement, Jun 27, 12:59 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1259 AM CDT THU JUN 27 2013

TNZ024-056>058-060-093-094-270700-
HICKMAN-HUMPHREYS-LAWRENCE-LEWIS-MAURY-PERRY-WAYNE-
1259 AM CDT THU JUN 27 2013

...SIGNIFICANT WEATHER ADVISORY FOR HICKMAN...HUMPHREYS...LAWRENCE...
LEWIS...MAURY...PERRY AND WAYNE COUNTIES...

AT 1253 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS THAT WILL BE MOVING INTO SOUTHWEST
MIDDLE TENNESSEE. THE STORMS WERE MOVING SOUTHEAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE
BUCKSNORT...CENTERVILLE...KIMMINS...GORDONSBURG...HAMPSHIRE...SUMMERT
OWN AND MOUNT PLEASANT.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3600 8752 3599 8747 3587 8721 3585 8721
      3581 8708 3572 8688 3520 8761 3568 8803
      3569 8803

BOYD

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 9:47 PM CDTSpecial Weather StatementOHXHouston, Montgomery, Stewart58 min
Jun 26, 10:50 PM CDTSpecial Weather StatementOHXHouston, Montgomery, Robertson, Stewart55 min
Jun 26, 11:04 PM CDTSpecial Weather StatementOHXPickett41 min
Jun 26, 11:21 PM CDTSpecial Weather StatementOHXDickson, Hickman, Humphreys, Williamson39 min
Jun 26, 11:24 PM CDTSpecial Weather StatementOHXBenton51 min
Jun 26, 11:28 PM CDTSpecial Weather StatementOHXClay62 min
Jun 27, 12:12 AM CDTSpecial Weather StatementOHXHumphreys, Perry33 min
Jun 27, 12:45 AM CDTSpecial Weather StatementOHXBenton, Humphreys, Perry45 min
Jun 27, 12:59 AM CDTSpecial Weather StatementOHXHickman, Lewis, Maury, Perry61 min
Jun 27, 2:33 AM CDTSpecial Weather StatementOHXLawrence42 min
Jun 27, 3:50 PM CDTSpecial Weather StatementOHXCumberland25 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.